# SDR SWAA2022052409976

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 20,208 hours, 9,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FO RIGHT SIDE EMERGENCY FLASHLIGHT INOP / [01] REMOVE AND REPLACE FLASHLIGHT AND BRACKET PER AMM 25-64-00. OPS CHECK GOOD.
